# SDR USAA20100810SB128

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE L1 AND R1 DOOR EMERGENCY ESCAPE SLIDE LIGHTS INOPERATIVE.  MAINTENANCE FOUND WIRE W1160-554-20, PLUG D2956 PIN 12, WITH SHORT TO GROUND.  REF: WDM 33-51-41 PAGE 1.  ACCOMPLISHED REPAIR PER EA 115888.  FINAL RESTORATION TO BE COMPLETED NO LATER THAN 12/21/12.  VERIFIED ALL EMERGENCY EXIT LIGHTING IS FULLY FUNCTIONAL.
